Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What medicine can be given with suboxone for a child suffering from migraine?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
My son suffers from migrains; but is on suboxone due to presc. drug abuse. What can he safely take to help with the migrain?
Posted Tue, 31 Dec 2013 in Headache and Migraines
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Sumatriptan internationally advised and safe Detailed Answer: Hello sir/ma'am and welcome. Thank you for writing to us. Well, the internationally recommended medication for migraines is a medication called sumatriptan. Sumatriptan does not interact with either of the components of suboxone and can safely be taken. My only request would be to meet your doctor and discuss the initiation of sumatriptan with him/her, as this is a prescription drug and should only be prescribed by a doctor. Sumatriptan has the best documented results to preventing migraine headaches. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor